# SDR 20001130SH004

- Difficulty date: November 1, 2000
- Submitted: November 30, 2000
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: AN313A
- Condition: Backed Out
- Location: Park Brake
- Part time: 823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, PARKING BRAKE CROSSOVER CABLE, BELLCRANK BOLT WAS BACKED OUT AND RESTRICTING PILOT''S R-RUDDER PEDAL, FWD TRAVEL.  WITH THE BOLT BACKED OUT OF THE BELLCRANK, PARKING BRAKE INOP.  THE FIBERLOCK NUT WAS FOUND DOWN UNDER THE RUDDER PEDALS AND THE BOLT WAS BENT SLIGHTLY.  NO PREVIOUS WORK ACCOMPLISHED ON PARKING BRAKE OR RUDDER PEDALS.  IT IS ASSUMED THE NUT WAS NOT TIGHTENED ON INSTALL.  THE ONLY WRITE-UP ON ACFT ENTERING PHASE INSPECT WAS  PARKING BRAKE INOP.  SUBMITTER RECOMMENDED THE AN3-13A BOLT SECURING THE PARKING BRAKE CROSSOVER CABLE BELLCRANK PN 0713070-9 BE INSTALLED FROM RT TO LT INSTEAD OF PRESENT INSTALL LT TO RT.  (X)
